# SDR 98ZZZX16

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79Z
- Make and model: Socata TBM 700
- Aircraft serial: 19
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carrier
- Part number: T700A5755063100
- Condition: Cracked
- Location: Flap Bearing
- Part time: 789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A 100-HOUR REPETITIVE INSPECTION IAW DGAC AD 94-110, AND SB 70-048-57, IT WAS NOTED THAT ALL 4 FLAP BEARING CARRIAGES WERE CRACKED.  THE CRACKS WERE NOT LOCATED IN THE INSPECTION AREAS SHOWN IN THE SB 70-048-57, BUT WERE LOCTED IN THE WEBS. ALL 4 FLAP BEARING CARRIAGES WERE REPLACED WITH MODIFIED ITEMS BEFORE FURTHER FLIGHT.
